# SDR N6WA2023120701

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 43,790 hours, 34,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 13149147916
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO FWD WINDSCREEN SHATTERED. REMOVED AND REPLACED FO FWD WIND SCREEN IAW CRJ 550 AMM 56-11-01.
